Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I have been taking a lot of ibuprofen because of

I have been taking a lot of ibuprofen because of my wisdom teeth. I was taking 12-15 everyday for a little over a month. For the last week my stomach has hurt and I have been using the bathroom frequently. My stool is soft but not watery. Could this be a side effect from the medicine?
Sat, 7 Jan 2017
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have had a stomach ache, off & on for 5 days. it feels like hunger pains, but much more painful. i have just discovered that every time I eat, it...

Loading Online Doctors....